Sign on

SAO/NASA ADS Astronomy Abstract Service


· Find Similar Abstracts (with default settings below)
· Full Refereed Journal Article (PDF/Postscript)
· Full Refereed Scanned Article (GIF)
· References in the article
· Citations to the Article (1384) (Citation History)
· Refereed Citations to the Article
· Associated Articles
· Also-Read Articles (Reads History)
· HEP/Spires Information
·
· Translate This Page
Title:
Perturbations of a Cosmological Model and Angular Variations of the Microwave Background
Authors:
Sachs, R. K.; Wolfe, A. M.
Publication:
Astrophysical Journal, vol. 147, p.73 (ApJ Homepage)
Publication Date:
01/1967
Origin:
ADS
DOI:
10.1086/148982
Bibliographic Code:
1967ApJ...147...73S

Abstract


Associated Articles

Main Paper     Commentary    


Printing Options

Print whole paper
Print Page(s) through

Return 600 dpi PDF to Acrobat/Browser. Different resolutions (200 or 600 dpi), formats (Postscript, PDF, etc), page sizes (US Letter, European A4, etc), and compression (gzip,compress,none) can be set through the Printing Preferences



More Article Retrieval Options

HELP for Article Retrieval


Bibtex entry for this abstract   Preferred format for this abstract (see Preferences)

  New!

Find Similar Abstracts:

Use: Authors
Title
Abstract Text
Return: Query Results Return    items starting with number
Query Form
Database: Astronomy
Physics
arXiv e-prints